Research Repository

On an Inequality of the Lupas Type

Barnett, Neil S and Dragomir, Sever S (2008) On an Inequality of the Lupas Type. Demonstratio Mathematica, 41 (1). pp. 57-62. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.


An inequality of the Lupa¸s type for ˇCebyˇsev functionals is established.

Item Type: Article
Uncontrolled Keywords: ResPubID15204
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 00:24
Last Modified: 21 Nov 2011 00:24
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar